TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Despair. Offline
Member
Welcome me, I'm new!
*
 
Despair.'s Avatar
 
Name: InDiA
Gender: Female
Location: AnThEm, ArIzOnA

Posts: 27
Blog Entries: 1
Join Date: July 6th 2012

OD'ing on over the counter medication - July 4th 2013, 10:15 PM

I have no idea what to even call this.. But I've been OD'ing on Benedryl to trip out . One day i'll take [Edited by Kitty.], the next day [Edited by Kitty.] , the next day [Edited by Kitty.], and so on.. I dont even know if I should call this drug abuse or what , but it's become very addictive . And to add on to that behaviour , I've been drinking A LOT of alchohol . Every night i'll chug any bottle I can find . Some nights I can control myself, but some night I can not.... I really dont know what to do


the girl who always seemed unbreakble finally
BROKE
the girl who seemed strong
CRUMBLED
the girl who always laughed
CRIED
the girl who never stopped trying finally
GAVE UP

she let her fake smile fade and as she did a tear rolled down her cheek and she whispered

' i can't do this anymore'

Last edited by Kitty.; July 5th 2013 at 06:37 PM. Reason: Pill amounts not allowed.
   
  (#2 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Gender: Female
Location: Where the books are

Posts: 2,283
Blog Entries: 135
Join Date: July 25th 2009

Re: OD'ing on over the counter medication - July 5th 2013, 12:46 AM

Hi InDiA,

I really think you need to talk to a doctor about this and also talk to your parents. Overdosing on medication can cause a lot of problems and repeted overdosing can cause signifigant problems. Also, combining medication with alcohol is very dangerous as well.
You should find some alternative ways to cope, there is a long list of suggestions here. you can look at. The alternatives will not give you the same affect as the medication and alcol but they are safer and can be really fun.
I am not sure why you would like to trip out, but if there is a reason you are doing it (and you know that reason), the reason or reasons, should be discussed with a counselor or therapist that can help you work through the feelings and other possible reasons for doing this.
Hopefully this is helpful and you can PM me if you ever would like someone to talk to or need help.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
  (#3 (permalink)) Old
Antihero
I've been here a while
********
 
Ghost On The Highway's Avatar
 
Name: Ghost
Age: 29
Gender: Duderino
Location: Galaxy 5-0-0

Posts: 1,045
Join Date: January 16th 2010

Re: OD'ing on over the counter medication - July 5th 2013, 04:21 AM

Hey, I know you're going through some really tough times right now, but abusing drugs and alcohol really isn't going to help. Believe me, I've been there (borderline alcoholic that is) and it really screwed me up for several years. As for diphenhydramine / benadryl, that can have pretty bad adverse effects in overdose, such as memory loss, motor impairment, and cardiac problems. I used to take a bunch at night to beat insomnia, and I always felt like shit the next day. Do you see a doctor or psych? If so, he or she may be able to prescribe something like xanax for times when you feel out of control or anxious. Personally, I'd recommend an herbal tea, kava kava, etc.

If you're going to take over the counter drugs recreationally, it's really important to know what exactly you're getting yourself into. I've gotten high off OTC's in the past, and I had to make sure the drug didn't also contain acetaminophen (tylenol) for risk of internal organ damage, or antihistamines for other reasons. As an antihistamine, benadryl can be very dangerous recreationally, and honestly it isn't that fun of an experience anyhow. Hope this helps, feel free to PM or VM me.



The neon burns a hole in the night, and the Freon burns a hole in the sky.
You can find my kind living right on the fault line, eyes on the seaside, lives on the B-side, kites on the power lines.
   
Closed Thread

Bookmarks

Tags
counter, medication, oding

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.